| Model Number |
IPN037301 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported the picc was leaking at the pigtail and pink hub area.No patient harm was reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and multiple potentially relevant findings were identified.Multiple non-conformances were identified for materials mc-45552-002c, c-15802-037a, and c-15802-032a regarding extension line/luer hub separation and extension like leak during use.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description